Viagra (sildenafil), and other PDE-5 inhibiting agents are commonly used to cure erectile dysfunction (erectile dysfunction, also known as ED). They work by relaxing tight muscle tissues in the penis, allowing for greater blood supply to the corpora cavernosa – the skin-covered penile tissue. This increased blood supply causes the skin of the penile shaft to fill with more blood, which creates an erection. The FDA has approved Viagra for use in men with erectile dysfunction. However, there are many causes of Sildenafil and Erectile Dysfunction.
“angina” or “angina pectoris”
One of these causes is Erectile Dysfunction and possible blood vessels may be blocked by a condition called “angina” or “angina pectoris”. This condition may cause dizziness because it decreases the force with which blood pumps through your body. If you start having problems with dizziness while taking sildenafil, talk to your doctor immediately. Your doctor may recommend that you get medical help right away because you may experience more severe side effects of sildenafil. Some serious side effects that you may experience include confusion, fainting, hypotension, unconsciousness, and heart attack. Make sure that you do not take any drugs, herbal supplements, or adjust your dosage without talking to your doctor.
high blood pressure
Another cause of dizziness when you use sildenafil is high blood pressure. Many times, people who are using sildenafil to treat erectile dysfunction will experience a temporary increase in their blood pressure. Since the blood is not delivering as much blood to your erectile organ, it causes you to feel lightheaded. You may also feel anxious or be tense.
possible heart attack
If you experience dizziness when you use this treatment, talk to your doctor immediately. This is a sign of a possible heart attack. Another serious side effect of using this drug for treating erectile dysfunction is your chance of getting multiple sclerosis. When you have multiple sclerosis, you may experience debilitating vision problems. It is imperative that you use this medicine with caution if you want to avoid these serious side effects.
Some men who are trying to treat erectile dysfunctions with this supplement experience a minor bout of nausea. Nausea is something that is natural, but if you have nausea on a regular basis, talk to your doctor about it. It is not common, but some cases of nausea can be caused by other things, so it is best to rule out all possibilities. There are no serious side effects of Sildenafil. However, it is important to note that these side effects do occur and you should alert your physician if you notice something different. Also, you should know that high blood pressure, congestive heart failure, and stroke are all risks associated with the use of Viagra.